# SDR SWAA2017111517764

- Difficulty date: November 6, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 29,927 hours, 17,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A39021
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR OUT OF POSITION.  REPOSITIONED THE GIRT BAR IAW AMM.
